# SDR CALA2017111304060

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,578 hours, 29,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8260
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EPSU FAULT ILLUMINATED DURING AN EMERGENCY LIGHT TEST.  REPLACED LEFT OVERWING EPSU. REPLACED THE RT OVERWING EXIT SIGNS AND OVERWING CENTER EXIT SIGN IAW AMM 33-51-38-400-001-A, SYSTEM CHECKED GOOD.
